# SDR CA010621011

- Difficulty date: June 8, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 33,286 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: DSC252B4012
- Condition: Leaking
- Location: Drag Strut Act
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) INVESTIGATING OF A HYDRAULIC LEAK IN THE NLG BAY RESULTED IN REPLACEMENT OF ONE OF THE DRAG STRUT ACTUATOR FLEX LINES. 13348
